spotting for over a week, started 2 weeks after a short period
I got my period on Oct. 12, on time, but it only lasted a bout a day and a half. Then, 2 weeks later i started noticing a brownish, reddish discharge when i used the restroom. I have to wear a pad during the day but it is only very light discharge if any throughout the day and night. I took a pregnancy test on Oct. 10 because I thought i might have been pregnant, it was negative. I do not know what is going on. I am 26 and have always had very regular periods, even after having my kids. I have never had any kid of spotting or anything like this. Does anyone know what might be causing this? I am on the pill and have been for about a year. I missed a couple of day in late Sept or early October, but have taken them regularly since then. Please if you have any ideas what could be causing this let me know. Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.